Publication
Title
Fuzzy clustering algorithms based on the maximum likelihood principle
Author
Language
English
Source (journal)
Fuzzy sets and systems: an international journal of soft computing and intelligent. - Amsterdam
Publication
Amsterdam : 1991
ISSN
0165-0114
Volume/pages
42(1991), p. 213-227
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 10.07.2013
To cite this reference